MathSciNet Relay Station
MathSciNet bibliographic data
MR2736333 (2011j:58042) 58J40 (35R01 35S05 47G30 47L80 58J15)
Christianson, Hans Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011), no. 2, 499–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement